# SDR R61A201803010247

- Difficulty date: February 16, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 10,989 hours, 7,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RT SHEAR PANEL BETWEEN FRAMES 87 AND 88 IS CORRODED. REMOVED THE SHEAR PANEL, LOCATED DRILLED, ALODINE NEW SHEAR PANEL, AND INSTALLED IAW SRM 51-40-02, 51-23-04, 51-21-01, AND 51-42-01.
